Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


i HATE sustiva!!!
Aug 10, 2005

hi doc, i just started on epzicom and sustiva about 3 days ago. first time on meds. i hate sustiva, the damn thing makes me feel like i am on acid or crack or something. dizzy, pucky, see sick like feeling, kind of high in a very bad way. and then the worse thing is that i can not sleep and i can not stay awake. between the bed and the kitchen, all night. i am sure you heard all that before. my question is, is it really possible that those horrible side effects go away in 2 to 4 weeks? i would hate to suffer through one month of hell for nothing. i want to stay on it since it is once a day dose that goes with my epzicom and also the low probability rate for getting lipodystrophy, but man if this going to continue for a long time, i will lose it. no wonder some people are going crazy on that stuff. can not wait for your answer!

(5:49 am, in the sustiva hell)

Response from Dr. Young

Thanks for your post.

Sounds like you're having a pretty tough initial time with Sustiva.

Despite this, the large majority of persons have these symptoms fade away in the initial weeks of treatment. I wouldn't expect, nor want you to suffer for an entire month with this degree of side effects.

If your symptoms don't improve after a week or two, talk to your doctor. There are a number of other once-daily options that could be substituted if necessary.

Good luck, let us know how things turn out. BY



Previous
Pnumonia & surgury
Next
choice

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement